Soit
Let
@article{AIF_1993__43_1_111_0, author = {Kahane, Sylvain}, title = {On the complexity of sums of {Dirichlet} measures}, journal = {Annales de l'Institut Fourier}, pages = {111--123}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {43}, number = {1}, year = {1993}, doi = {10.5802/aif.1323}, mrnumber = {94h:43003}, zbl = {0766.28001}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1323/} }
TY - JOUR AU - Kahane, Sylvain TI - On the complexity of sums of Dirichlet measures JO - Annales de l'Institut Fourier PY - 1993 SP - 111 EP - 123 VL - 43 IS - 1 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.1323/ DO - 10.5802/aif.1323 LA - en ID - AIF_1993__43_1_111_0 ER -
Kahane, Sylvain. On the complexity of sums of Dirichlet measures. Annales de l'Institut Fourier, Tome 43 (1993) no. 1, pp. 111-123. doi : 10.5802/aif.1323. https://www.numdam.org/articles/10.5802/aif.1323/
[1] Antistable classes of thin sets, Illinois J. Math., 37-1 (1993). | MR | Zbl
,[2] Topics on analytic sets, Fund. Math., 139 (1991), 215-229. | MR | Zbl
,[3] Ordinal ranking on measures annihilating thin sets, Trans. Amer. Math. Soc., 310 (1988), 747-758. | MR | Zbl
, ,[4] Mixing and asymptotic distribution modulo 1, Ergod. Th. & Dyn. Syst., 8 (1988), 597-619. | MR | Zbl
,Cité par Sources :